# SDR R61A201405300919

- Difficulty date: May 30, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N203WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4203
- Aircraft time: 11,735 hours, 11,366 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 85547156104
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO RT SIDE MIDDLE RUDDER SKIN.  MAINTENANCE R & R RUDDER RT SIDE MIDDLE SKIN IAW SRM 51-42-90-02-01, 51-40-07-02-01.
